# SDR MASA2022120500265

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 15,291 hours, 8,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT 3 FLD LIGHT AFT 3 EXIT SIGNS INOPERATIVE.  CHARGED BATTERY PACKS
